# SDR CNMA2016010001

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767-300
- Aircraft serial: 27136
- Aircraft time: 80,011 hours, 13,656 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0460ZV
- Condition: Disconnected
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT THE RT IDG DRIVE LIGHT ILLUMINATED FOLLOWED BY RT GENERATOR CONTROL LIGHT   EICAS MESSAGES RT GEN DRIVE & RT GEN OFF.  DRIVE DISCONNECTED IAW CHECKLIST.  C/W FIM 24-20, FT 801 AND 24-20, TASK 804 SYSTEM IS OK.  SERVICED RT IDG IAW AMM 12-13  C/W FIM 24-20 FT 813.  NO CORROSION OR WEAR NOTED.  C/W LOAD TEST IAW AMM 24-11-00.  NO DEFECTS NOTED.  2 LEGS LATER DRIVE LIGHT REAPEARED AND, R & R RIGHT ENGINE IDG IAW AMM 24-11 AND WORK CARD 24-R04 AND WC 24-003-01.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  NO LEAKS NOTED.
